Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Nausea
Aug 31, 2009

I haven't started my meds yet. For the past few day, I've been feeling nausea. I'll see my doc for for the first time in four days. I'm currently taking meds from a recent run in with phneuomiia. At times I may have a stomach pain. My appetite went down some also. What can I do?

Response from Dr. McGowan

Thank you for your question. Sorry to hear about your nausea. A number of things may be at play. The treatment for your pneumonia may be responsible for the nausea and thegastrointestinal upset that your are experiencing. You may wish to hold off starting your HIV medications until you have completed the course of treatment for your pneumonia. If your nausea persists, your doctor may prescribe you an anti-nausea medication or recommend you see a gastrointestinal specialist. But I would wait to see what happens after you complete your pneumonia treatment. Joe



Previous
words of hope
Next
Adherance, Resistance, Dementia, Mutation

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement